# SDR AALA202508228170

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 40,053 hours, 16,485 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: D5323534720300
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON ANGLE FITTING FOR THE EMERGENCY EXIT DOOR ESCAPE SLIDE ENCLOSURE INTERNAL STRUCTURE  BETWEEN FR 35.1 AND FR 35.2A AT S28R. REPLACED ANGLE FITTING PER SRM 51-72-11.
